MAUDE Adverse Event Report: DATASCOPE CORP. CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. CARDIOSAVE HYBRID TYPE M PLUG; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0998-00-0800-35
Medical Device Problem Code Display or Visual Feedback Problem (1184)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/06/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Due to character restriction, event site name: (b)(6).A supplemental report will be submitted upon completion of our investigation.
 
Event or Problem Description
It was reported that cardiosave intra-aortic balloon pump (iabp) had upper display in a different color than normal.There was no patient involvement.
 
Additional Manufacturer Narrative
Updated fields: b4, d5, e2, e3, e4, g1(contact person ¿ mfg site), g2, g3, g6, h2, h6(type of investigation, investigation findings, investigation conclusions), h11.Corrected field: d10, e1(event site name, event site city).Due to character limit in e1 (event site name: (b)(6) center 1 - health center).A getinge field service engineer (fse) was dispatched to evaluate the unit.The (fse) reported that display and front stickers must be replaced.The repair has not been performed.If any pertinent information is received in the future, the complaint will be reopened and updated accordingly.

Brand Name
CARDIOSAVE HYBRID TYPE M PLUG
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer (Section G)
DATASCOPE CORP.
1300 macarthur blvd
mahwah NJ 07430
Manufacturer Contact
ewelina chorlowska
1300 macarthur blvd
mahwah, NJ 07430
MDR Report Key21662657
Report Number2249723-2025-0001353
Device Sequence Number8431536
Product Code DSP
UDI-Device Identifier10607567109107
UDI-Public(01)10607567109107
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K112372
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 11/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number0998-00-0800-35
Device Catalogue Number0998-00-0800-35
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2025
Supplement Date Received by Manufacturer11/20/2025
Initial Report FDA Received Date03/21/2025
Supplement Report FDA Received Date11/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown